# SDR HEED95258

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Part number: 230020810101
- Condition: Stained
- Location: Fuselage
- Part time: 975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM PANEL STAINED FROM LEAKS IN TRANSMISSION PAN. NEW A/C PURCHASED FROM SIKORKSY
